# SDR RAIA961212

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH52688
- Condition: Out Of Balance
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7654 - NOSE GEAR VIBRATION DURING RETRACTION.  MAINTENANCE REPLACED BOTH NOSE WHEEL ASSEMBLIES.  (M)
